Skip to content

The Correlation between Relatives on the Supposition of Mendelian Inheritance.

Fisher, R. A. (1918). The Correlation between Relatives on the Supposition of Mendelian Inheritance. Transactions of the Royal Society of Edinburgh, 52(2), 399-433.

Type
Journal article
Intellectual base
Primary research
Year
1918
Volume
52
Issue
2
Pages
399-433
DOI
10.1017/s0080456800012163
DOI registrant
Cambridge University Press
Link
https://doi.org/10.1017/S0080456800012163
Cited from
mathematics

Cited by

1 citation across 1 artifact.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 1 citation: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:c035dcbec078 · see in the full table